# SDR NACA2021120600002

- Difficulty date: December 6, 2021
- Submitted: December 11, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 105,898 hours, 18,682 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON START. PERFORMED APU ECU TEST NORMAL, APU IS RUNNING OK REF AMM 49-61-05
